International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 36, Pages 1923-1935

The differential geometry of almost Hermitian almost contact metric submersions

T. Tshikuna-Matamba

Département de Mathématiques, Institut Supérieur Pédagogique, Kananga B.P. 282, Congo

Received 19 March 2003

Copyright © 2004 T. Tshikuna-Matamba. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Three types of Riemannian submersions whose total space is an almost Hermitian almost contact metric manifold are studied. The study is focused on fundamental properties and the transference of structures.